# SDR FDEA2020011320119

- Difficulty date: January 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6314507
- Condition: Corroded
- Location: Bs 1721-1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO WRI #53108830 W/O #00076033 TO COMPLY WITH EA # T 1-5310-T0349168 A P2 TITLE :   FUSELAGE Ï¿½ MAINFRAME Ï¿½ SKIN CORROSION ADJACENT THE VHF ANTENNA STATION 1721 Ï¿½   1741 LONGERON 50L Ï¿½ 50R, BLENDOUT REPAIR FUSELAGE - STATION 1721 - 1741 LONGERON 50 LEFT - 50 RIGHT, CARRIED OUT REPAIR  I A W   EA # 1-5310-T0349168 B P2 TITLE : " FUSELAGE - MAINFRAME - SKIN CORROSION ADJACENT THE   VHF ANTENNA STA 1721-1741 LONGERON 50L-50R , BLENDOUT REPAIR ". REPAIR CLASSIFIED   AS MINOR PER GMM 6-2-100.
